# SDR SWIA201437729

- Difficulty date: May 26, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 30,338 hours, 25,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHT, ROW 5 FWD IS INOPERATIVE.  REPLACED THE SECTION OF FLOOR EMERGENCY LIGHTS.
